# SDR R61A2023020380104

- Difficulty date: January 31, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N243JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 34,265 hours, 21,526 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN. NO FURTHER INCIDENT. RE-SECURED AIR MIX H-DUCT IAW AMM 21-20-03. A/C IS GOOD FOR SERVICE.
